Advertisement

Journal of Mathematical Sciences

, Volume 81, Issue 5, pp 3000–3004 | Cite as

Asymptotic analysis of an individual risk model with random insurance premiums

  • S. Ya. Shorgin
Article

Abstract

The factorization model of an individual claim is introduced to investiate an insurer's surplus within a general statistical individual risk model.

Keywords

Factorization Model Risk Model Individual Risk Asymptotic Analysis Insurance Premium 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    N. L. Bowers, H. U. Gerber, J. C. Hickman, D. A. Jones, and C. J. Nesbitt,Actuarial Mathematics, The Society of Actuaries, Itasca, Illinois (1986).Google Scholar
  2. 2.
    H. H. Panjer and G. E. Willmot,Insurance Risk Models, The Society of Actuaries, Schaumburg, Illinois (1992).Google Scholar
  3. 3.
    W. Feller,An Introduction to Probability Theory and Its Applications, Vol 2, Wiley, New York-London-Sydney-Toronto (1971).Google Scholar
  4. 4.
    V. M. Kruglov and V. Yu. Korolev,Limit Theorems for Random Sums [in Russian], Moscow Univ. Press, Moscow (1990).Google Scholar
  5. 5.
    S. Ya. Shorgin, “Asymptotic estimation of optimal insurance premiums under conditions of the individual claim factorization model [in Russian],”Vestn. MGU, Ser. Vychislitel'naya Mat. Kibern. (to appear).Google Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • S. Ya. Shorgin
    • 1
  1. 1.Institute of Information TransmissionRussian Academy of SciencesMoscowRussia

Personalised recommendations